MathSciNet Relay Station
MathSciNet bibliographic data
MR1250280 34B15
Fink, A. M.; Gatica, J. A. Positive solutions of second order systems of boundary value problems. J. Math. Anal. Appl. 180 (1993), no. 1, 93–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement